# SDR C77A331892

- Difficulty date: November 9, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N637CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000256
- Aircraft time: 5,352 hours, 3,146 cycles
- Engine: Ge CF348E5
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: Illuminated
- Location: Emergency Light
- Part time: 6,180 hours, 3,704 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY  LIGHT BATTERY FAULT MESSAGE.
